Differential and Integral Equations

Multivalued differential equations on closed sets

Klaus Deimling

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 1, Number 1 (1988), 23-30.

Dates
First available in Project Euclid: 20 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371747579

Mathematical Reviews number (MathSciNet)
MR920486

Zentralblatt MATH identifier
0715.34114

Subjects
Primary: 34A60: Differential inclusions [See also 49J21, 49K21]
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 47H15 49A50

Citation

Deimling, Klaus. Multivalued differential equations on closed sets. Differential Integral Equations 1 (1988), no. 1, 23--30. https://projecteuclid.org/euclid.die/1371747579


Export citation